Journal of Symbolic Logic

Review: A. Tarski, Remarks on Predicate Logic with Infinitely Long Expressions

Thomas Frayne

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 30, Issue 1 (1965), 94-95.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735052

JSTOR
links.jstor.org

Citation

Frayne, Thomas. Review: A. Tarski, Remarks on Predicate Logic with Infinitely Long Expressions. J. Symbolic Logic 30 (1965), no. 1, 94--95. https://projecteuclid.org/euclid.jsl/1183735052


Export citation